# SDR VNAA2015052600022

- Difficulty date: May 26, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 27,682 hours, 27,915 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake Duct
- Condition: Collapsed
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU OVERTEMP AND APU SHUTDOWN IN FLIGHT AND SMOKE IN COCKPIT. CREW FOLLOWED QRH PROCEDURES, CLOSED ENGINE BLEEDS AND SMOKE BEGAN TO DISSIPATE. EMERGENCY WAS DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FOUND APU INLET DUCT COLLAPSED, R & R DUCT AND PERFORMED CHECK IAW AMM. ACFT RELEASED FOR SERVICE.
